Research

Mortality estimation for planktonic copepods: Pseudocalanus newmani in a temperate fjord


Reference:

Ohman, M. D. and Wood, S. N., 1996. Mortality estimation for planktonic copepods: Pseudocalanus newmani in a temperate fjord. Limnology and Oceanography, 41 (1), pp. 126-135.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://www.aslo.org/lo/toc/vol_41/issue_1/0126.pdf

Details

Item Type Articles
CreatorsOhman, M. D.and Wood, S. N.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16667

Export

Actions (login required)

View Item